# SDR FDEA202011122834

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 75,595 hours, 18,230 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

06 EA FASTENER HOLES (NR 6, 9, 10, 11, 12 AND 36) FOUND CRACK INDICATION DURING HFEC OPEN HOLE INSPECTION AT RT WING LOWER SKIN ACCESS DOOR CUTOUT  BETWEEN STA XORS=683.4 AND STA XORS=713.6.  RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS=683.4 AND STA XORS=713.6, 06 EA CRACK INDICATION FASTENER HOLES (NR 6, 9, 10, 11, 12 AND 36) BUSHING REPAIR CARRIED OUT, AS PER MD-11 SRM  57-20-02-2R, FIG 201 REPAIR 5.  INITIAL INSPECTION TO BE CARRIED OUT AT 2000 FLIGHT CYCLES AND REPETITIVE INSPECTION TO BE CARRIED OUT AT EVERY 2000 FLIGHT CYCLES BY HFEC INSPECTION, PER MD-11 SRM 57-20-02-2R FIG 202/REPAIR 5 TABLE 201.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
